RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Basheyeva, Aynur Orynbasarovna

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:50
Abstract pages:4656
Full texts:59
References:58
E-mail:

http://www.mathnet.ru/eng/person125741
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2018
1. A. O. Basheyeva, M. V. Schwidefsky, “Quasiequational bases of Cantor algebras”, Sibirsk. Mat. Zh., 59:3 (2018),  481–490  mathnet  elib; Siberian Math. J., 59:3 (2018), 375–382  isi  scopus
2017
2. A. Basheyeva, A. V. Yakovlev, “On $\omega$-independent bases for quasi-identities”, Sib. Èlektron. Mat. Izv., 14 (2017),  838–847  mathnet
3. A. Basheyeva, A. Nurakunov, M. Schwidefsky, A. Zamojska-Dzienio, “Lattices of subclasses. III”, Sib. Èlektron. Mat. Izv., 14 (2017),  252–263  mathnet  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019